# SDR CALA2025091809038

- Difficulty date: September 17, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N24202
- Make and model: Boeing 737824
- Aircraft serial: 30429
- Aircraft time: 77,790 hours, 28,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: HLX64621
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RH SLIDE OVERWING LIGHT INOP PERFORMED RAR OF RH SLIDE OVERWING LIGHT IAW AMM 33-51-04 . OPC GOOD.
